# SDR SIMA20150612002

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,998 hours, 34,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT GALLEY INOPERATIVE.  REPAIRED WIRE SPLICE CONNECTOR ON GALLEY CEILING EMER LIGHT IAW SWPM 25-22-04.  OPERATIONS CHECKED GOOD.
